# SDR AALA200803149

- Difficulty date: December 21, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 33,939 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT EZE TO DFW - IN FLIGHT FUEL USED RIGHT VERSUS LEFT EXCEEDED 2000 LBS PER HOUR.  LANDED PTY WITHOUT INCIDENT.  FOUND FUEL LINE LEAKING AT FUEL OIL COOLER.  REPLACED FUEL OIL COOLER FUEL LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
